# SDR MALA954622

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC645
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Wing/Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE PERSONNEL FOUND THE RT OUTBOARD LOWER FORWARD WING SKIN-TO-NACELLE ATTACH ANGLE CRACKED.  THEY STOP DRILLED THE CRACK AND FABRICATED AND INSTALLED A REPAIR DOUBLER IAW FAIRCHILD ARP 54-20-9101.  (M)
